# SDR SWIA202265594

- Difficulty date: March 25, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CHAFFING NOTED AT L/H AILERON LOWER L/E SKIN (MARKED)     (C-CHECK RO 5/16/2022)    BLENDED CHAFE TO A SMOOTH CONTOUR.  BLEND IS OUT OF LIMITS OF REO670-57-61-194 REV -C DATED 2019-01-07, REPLACED LH AILERON LE SKIN REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, DWG CC670-13000 REV D, DWG CC670-13084 REV NC.  RESTORED FINISH.  COMPLIED WITH TASK CARD 51-900-1003-SKY
